author = "Alexey Ignatiev and Ant{\'o}nio Jos{\'e} dos Reis Morgado and Joao Marques-Silva",
   title = "\{{RC2}:\} an Efficient MaxSAT Solver",
   journal = "Journal on Satisfiability, Boolean Modeling and Computation",
   volume = 11,
   pages = "53--64",
   number = 1,
   year = 2019,
   BibTexOrigem = "15755 www.Inesc-ID.pt 2021-12-05"

You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!